# SDR DALA2024102110243

- Difficulty date: October 18, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,493 hours, 30,670 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 CORROSION DAMAGE WAS FOUND ON FUSELAGE SKIN PANEL BETWEEN FR58-61 AND STGR42-43LH. CORRECTIVE ACTION: REPAIR PER ERA 557100-14AD. (0615883)
